Probability Theory
Exponential divergence estimates and heat kernel tail
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 77-80.

We obtain a lower bound for the density of a real random variable on the Wiener space under an exponential moment condition of the divergence. We apply this result to the solution of a non-linear SDE.

Nous obtenons une minoration exponentielle de la densité d'une variable aléatoire réelle dans l'espace de Wiener sous une condition portant sur le moment exponentiel de la divergence. Nous appliquons ce résultat à la solution d'une EDS non-linéaire.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.015
Nualart, Eulalia 1

1 Laboratoire de probabilités, Université de Paris VI, 4, place Jussieu, 75252 Paris, France
@article{CRMATH_2004__338_1_77_0,
     author = {Nualart, Eulalia},
     title = {Exponential divergence estimates and heat kernel tail},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {77--80},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.015},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.015/}
}
TY  - JOUR
AU  - Nualart, Eulalia
TI  - Exponential divergence estimates and heat kernel tail
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 77
EP  - 80
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.015/
DO  - 10.1016/j.crma.2003.11.015
LA  - en
ID  - CRMATH_2004__338_1_77_0
ER  - 
%0 Journal Article
%A Nualart, Eulalia
%T Exponential divergence estimates and heat kernel tail
%J Comptes Rendus. Mathématique
%D 2004
%P 77-80
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.015/
%R 10.1016/j.crma.2003.11.015
%G en
%F CRMATH_2004__338_1_77_0
Nualart, Eulalia. Exponential divergence estimates and heat kernel tail. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 77-80. doi : 10.1016/j.crma.2003.11.015. http://www.numdam.org/articles/10.1016/j.crma.2003.11.015/

[1] Barucci, E.; Malliavin, P.; Mancino, M.E.; Renò, R.; Thalmaier, A. The price-volatility feedback rate: an implementable mathematical indicator of market stability, Math. Finance, Volume 13 (2003), pp. 17-35

Cited by Sources: